RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 225–226 (Mi umn3608)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Unitary actions of $S^1$ on complex projective spaces

O. R. Musin


Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 249–250

Bibliographic databases:

MSC: 57Txx, 57R22
Received: 10.04.1978

Citation: O. R. Musin, “Unitary actions of $S^1$ on complex projective spaces”, Uspekhi Mat. Nauk, 33:6(204) (1978), 225–226; Russian Math. Surveys, 33:6 (1978), 249–250

Citation in format AMSBIB
\Bibitem{Mus78}
\by O.~R.~Musin
\paper Unitary actions of~$S^1$ on~complex projective spaces
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn3608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526030}
\zmath{https://zbmath.org/?q=an:0409.57039|0427.57018}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 249--250
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003896}


Linking options:
  • http://mi.mathnet.ru/eng/umn3608
  • http://mi.mathnet.ru/eng/umn/v33/i6/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tolman S., “On a Symplectic Generalization of Petrie's Conjecture”, Trans. Am. Math. Soc., 362:8 (2010), 3963–3996  isi
    2. HUI LI, SUSAN TOLMAN, “HAMILTONIAN CIRCLE ACTIONS WITH MINIMAL FIXED SETS”, Int. J. Math, 23:08 (2012), 1250071  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:186
    Full text:85
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021